Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Lump on lower leg, fat deposit, another lump formed above ankle. Causes?

hi, i am 22 years old and last year i had a lump checked out on my lower leg which was determinded to be a fatty deposit. I noticed another lump right near the one i already have, just above my ankle. it looks and feels exactly like the other one, im curious as to why i might be getting these? is it something to be worried about?
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Hi. Lipomas or fat collection is a very common phenomenon which is usually not a cause of concern. Why exactly they develop is not very clear, though if big and cosmetically concerning, they can be excised and removed. Some individuals are prone to many of these, but may be totally benign most of the time. So if it is a lipoma indeed, i dont think you need to be worried, unless it is growing in size. Thank you.
Answered: Thu, 19 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor